Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 87, NWS Jackson, MS

April 23, 2018Lawrence County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 23, 2018, 9:39 PM CDT for Lawrence County, Mississippi. It took effect at Apr 24, 2018, 1:00 AM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Apr 23, 2018, 9:39 PM CDT (02:39 UTC)
In effect from
Apr 24, 2018, 1:00 AM CDT
Expired
Apr 25, 2018, 9:41 PM CDT
In force
45 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Monticello (MTCM6). The gauge peaked at 22.28 ft at Apr 24, 2018, 5:00 PM CDT.

actionminormoderate182022242604/2404/2504/2604/27
Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02488500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

050 
WGUS44 KJAN 240239
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
939 PM CDT Mon Apr 23 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Pearl River Near Rockport affecting Copiah and Simpson Counties
  Pearl River Near Monticello affecting Lawrence County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecastrainfall for the next 24 hours. Rainfall 
amounts greater than forecast may take the rivers higher.


Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC029-127-241800-
/O.NEW.KJAN.FL.W.0086.180424T0600Z-180424T1800Z/
/ROCM6.1.ER.180424T0600Z.180424T0600Z.180424T0600Z.NO/
939 PM CDT Mon Apr 23 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Pearl River Near Rockport
* from late tonight to Tuesday afternoon.
* At 9:00 PM Monday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage by 
  1 AM Tuesday.
* Impact...At 25.0 feet...Widespread flooding of low pastureland and 
  bottomland is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Middle Pearl River 
Rockport       25  24.8 Mon 10 AM  24.5  22.7  22.5  25.0 01 AM 04/24


&&


LAT...LON 3168 9019 3178 9019 3193 9025 3198 9012
      3182 9005 3169 9005             



$$

MSC077-250000-
/O.NEW.KJAN.FL.W.0087.180424T0600Z-180425T0000Z/
/MTCM6.1.ER.180424T0600Z.180424T0600Z.180424T1200Z.NO/
939 PM CDT Mon Apr 23 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Pearl River Near Monticello
* from late tonight to Tuesday evening.
* At  9:15 PM Monday the stage was 21.9 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage by
  7 AM Tuesday.
* Impact...At 22.0 feet...Water inundates some lowland and 
  agricultural land near the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Middle Pearl River 
Monticello     22  21.9 Mon 09 PM  22.0  21.3  20.7  22.0 07 AM 04/24


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$

TWP/NF
4 follow-up statements
078 
WGUS84 KJAN 241524
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
ISSUED BY National Weather Service Shreveport LA
1024 AM CDT Tue Apr 24 2018


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Near Carthage affecting Leake County 
  Pearl River Near Rockport affecting Copiah and Simpson Counties 
  Pearl River Near Monticello affecting Lawrence County 

...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-252124-
/O.CON.KJAN.FL.W.0080.180425T1200Z-180426T1200Z/
/PLAM6.1.ER.180425T1200Z.180425T1200Z.180426T0000Z.NO/
1024 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Pearl River Above Philadelphia, Mississippi.
* from Wednesday morning to Thursday morning.
* At 9:45 AM Tuesday the stage was 12.1 feet.
* Flood stage is 13 feet.
* Forecast...The river is expected to rise to near flood stage 
  during Wednesday morning.
* Impact...At 13 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Pearl River
Philadelphia   13  12.1 Tue 10 AM  13.0  12.8  12.3  13.0 07 PM 04/25


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-252124-
/O.EXT.KJAN.FL.W.0083.180425T0000Z-180428T0000Z/
/CARM6.1.ER.180425T0000Z.180426T0600Z.180427T1200Z.NO/
1024 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Pearl River Near Carthage, Mississippi.
* from this evening to Friday evening.
* At 9:45 AM Tuesday the stage was 16.7 feet.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast...The river will rise above flood stage this Tuesday
  evening and then continue to rise to near 17.5 feet by early Thursday
  morning.  The river will fall below flood stage Friday morning.
* Impact...At 17 feet...Minor overbank flooding of low areas along 
  and near the river is occurring.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Pearl River
Carthage       17  16.7 Tue 10 AM  17.3  17.4  17.0  17.5 01 AM 04/26


&&


LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
      3266 8952 3263 8960             



$$

MSC029-127-252100-
/O.EXT.KJAN.FL.W.0086.000000T0000Z-180425T2100Z/
/ROCM6.1.ER.180423T1940Z.180424T1400Z.180425T0900Z.NO/
1024 AM CDT Tue Apr 24 2018

...Flood Warning extended until Wednesday afternoon...

The Flood Warning continues for
  The Pearl River Near Rockport, Mississippi.
* until Wednesday afternoon.
* At 9:00 AM Tuesday the stage was 25.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 25 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage during early Wednesday morning.
* Impact...At 25 feet...Widespread flooding of low pastureland and 
  bottomland is occurring.
* Impact...At 21 feet...Minor flooding of bottomlands is occurring 
  in the immediate proximity of the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Middle Pearl River 
Rockport       25  25.4 Tue 09 AM  24.9  24.2  23.4     M M          


&&


LAT...LON 3168 9019 3178 9019 3193 9025 3198 9012
      3182 9005 3169 9005             



$$

MSC077-252124-
/O.EXT.KJAN.FL.W.0087.000000T0000Z-180426T1500Z/
/MTCM6.1.ER.180424T0552Z.180424T1800Z.180426T0300Z.NO/
1024 AM CDT Tue Apr 24 2018

...Flood Warning extended until Thursday morning...

The Flood Warning continues for
  The Pearl River Near Monticello, Mississippi.
* until Thursday morning.
* At 9:15 AM Tuesday the stage was 22.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast...The river will crest near 22.3 feet this Tuesday 
  afternoon.  The river will fall below flood stage during
  Wednesday late evening.
* Impact...At 22 feet...Water inundates some lowland and 
  agricultural land near the river.
* Impact...At 20 feet...Water begins to enter some lowland pasture 
  land in the vicinity of Monticello.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Middle Pearl River 
Monticello     22  22.2 Tue 09 AM  22.3  21.7  21.1  22.3 01 PM 04/24


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$

VIII/KSHV
827 
WGUS84 KJAN 251325
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
ISSUED BY National Weather Service Shreveport LA
825 AM CDT Wed Apr 25 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Pearl River Near Rockport affecting Copiah and Simpson Counties



...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Near Monticello affecting Lawrence County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC029-127-251355-
/O.CAN.KJAN.FL.W.0086.000000T0000Z-180425T2100Z/
/ROCM6.1.ER.180423T1940Z.180424T1400Z.180425T0020Z.NO/
825 AM CDT Wed Apr 25 2018

The Flood Warning is cancelled for
  The Pearl River Near Rockport, Mississippi.
* At 7:00 AM Wednesday the stage was 24.3 feet.
* The river fell below flood stage at 7:20 PM Tuesday.  Also the Pearl
  River near Rockport crested at 25.4 feet during yesterday, Tuesday
  morning.
* Flood stage is 25 feet.
* Forecast...The river will continue to fall to 24.2 feet by Thursday
  morning.
* Impact...At 25.0 feet...Widespread flooding of low pastureland and 
  bottomland is occurring.
* Impact...At 21.0 feet...Minor flooding of bottomlands is occurring 
  in the immediate proximity of the river.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Middle Pearl River 
Rockport       25  24.3 Wed 07 AM  24.2  23.4  22.4     M M          


&&


LAT...LON 3168 9019 3178 9019 3193 9025 3198 9012
      3182 9005 3169 9005             


$$

MSC077-261500-
/O.CON.KJAN.FL.W.0087.000000T0000Z-180426T1500Z/
/MTCM6.1.ER.180424T0552Z.180425T0230Z.180426T0300Z.NO/
825 AM CDT Wed Apr 25 2018


The Flood Warning continues for
  The Pearl River Near Monticello, Mississippi.
* until Thursday morning.
* At 7:15 AM Wednesday the stage was 22.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast...The river will recede below flood stage during 
  late this Wednesday evening.  Also the Pearl River near 
  Monticello crested at 22.3 feet during yesterday, Tuesday
  evening.
* Impact...At 22.0 feet...Water inundates some lowland and 
  agricultural land near the river.
* Impact...At 20.0 feet...Water begins to enter some lowland pasture 
  land in the vicinity of Monticello.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Middle Pearl River 
Monticello     22  22.2 Wed 07 AM  21.7  21.1  20.4     M M          


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$
079 
WGUS84 KJAN 251350
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
850 AM CDT Wed Apr 25 2018




...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Near Carthage affecting Leake County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 
  Pearl River Near Monticello affecting Lawrence County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC079-261950-
/O.EXT.KJAN.FL.W.0083.000000T0000Z-180427T0600Z/
/CARM6.1.ER.180425T1800Z.180425T1800Z.180426T1800Z.NO/
850 AM CDT Wed Apr 25 2018


The Flood Warning continues for
  The Pearl River Near Carthage
* until late Thursday night.
* At  7:45 AM Wednesday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  late this afternoon.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along 
  and near the river is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Upper Pearl River
Carthage       17  16.9 Wed 08 AM  17.0  16.6  15.4  17.0 07 PM 04/25


&&


LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
      3266 8952 3263 8960             



$$

MSC079-261950-
/O.EXT.KJAN.FL.W.0081.000000T0000Z-180427T0027Z/
/WTGM6.1.ER.180422T2246Z.180425T0145Z.180426T1227Z.NO/
850 AM CDT Wed Apr 25 2018


The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* until Thursday evening.
* At  8:00 AM Wednesday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river has crested and will fall below 
  flood stage tomorrow morning.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  26.4 Wed 08 AM  25.1  18.5  15.8 Crested          


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC077-261200-
/O.EXT.KJAN.FL.W.0087.000000T0000Z-180426T1200Z/
/MTCM6.1.ER.180424T0552Z.180425T0230Z.180426T0000Z.NO/
850 AM CDT Wed Apr 25 2018


The Flood Warning continues for
  The Pearl River Near Monticello
* until Thursday morning.
* At  8:15 AM Wednesday the stage was 22.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river has crested and will fall below 
  flood stage this evening.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Middle Pearl River 
Monticello     22  22.2 Wed 08 AM  21.5  20.4  19.7 crested        


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$
805 
WGUS84 KJAN 260241
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
941 PM CDT Wed Apr 25 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Pearl River Near Monticello affecting Lawrence County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC077-260311-
/O.CAN.KJAN.FL.W.0087.000000T0000Z-180426T1200Z/
/MTCM6.1.ER.180424T0552Z.180425T0230Z.180425T2230Z.NO/
941 PM CDT Wed Apr 25 2018

The Flood Warning is cancelled for
  The Pearl River Near Monticello.
* At  9:15 PM Wednesday the stage was 21.9 feet.
* The river fell below flood stage at  5:30 PM Wednesday.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to 20.0 feet Friday 
  morning.
* Impact...At 20.0 feet...Water begins to enter some lowland pasture 
  land in the vicinity of Monticello .

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Middle Pearl River 
Monticello     22  21.9 Wed 09 PM  20.4  19.7  19.0     Crested      


&&


LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
      3155 9002 3140 8992             



$$

NF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 23, 8:48 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 23, 8:48 PM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
848 PM CDT Mon Apr 23 2018

.DISCUSSION...
Lowered POPs to slight chance through tomorrow afternoon to
reflect latest short-term guidance. Wrap-around moisture may lead
to some brief showers or sprinkles. Rainfall amounts will be very
light to trace. No other changes needed to the current forecast.
/TP/NF/

&&

.AVIATION...
00Z TAF discussion:
Ceilings will again decrease later tonight, with MVFR and IFR
conditions returning to most sites and lasting well into Tuesday
morning. Isolated to scattered -SHRA are possible this evening
mainly at GLH and GWO. Expect ceilings to mix upward to VFR
category by mid/late afternoon at all locations. /DL/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       54  72  53  76 /  17   5   1   8
Meridian      54  71  52  77 /  14   7   2   8
Vicksburg     55  74  52  77 /  13   4   1  14
Hattiesburg   54  75  54  78 /   3   4   2   6
Natchez       54  75  53  78 /   2   2   1  11
Greenville    54  71  53  72 /  24   7   1  30
Greenwood     53  69  52  73 /  24  11   1  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/DL/BB
Hazardous weather outlook, Apr 23, 2:43 PM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
243 PM CDT Mon Apr 23 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
241945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
243 PM CDT Mon Apr 23 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central and south Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

DL

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:39 PM CDTRiver Flood WarningJANCopiah, Simpson35 hr

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.